# SDR MZZA98098

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 65821531
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT MLG AFT RUNNION BUSHING FOUND, HAS SIGN OF CORROSION.  LEFT MLG AFT TRUNNION BUSHING REPLACED IAW SRM 20-50-03.  (M)
